Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"On the Line Graph of the Complement Graph for the Ring of Gaussian Integers Modulo n"
written by Manal Ghanem, Khalida Nazzal,
published by Open Journal of Discrete Mathematics, Vol.2 No.1, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top